This is Dr. David
he can try to contact a methadone clinic close to him.
also another option is that he can call up his insurance company and see who else is in network for pain management in network for him.
he may have to travel longer than 60 miles to see a doctor.
every patient's withdraw symptoms can be different depending on his dose and length of time on methadone.
Muscle aches and pains are common after stopping methadone
he might have severe nausea, vomiting, cramps, and diarrhea
his withdrawal symptoms can remain severe for several days
if his symptoms get bad, he might have to go to the hospital for IV fluids and hospital admission to help him get over his withdraw symptoms.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com